advertisement
Question
Posted by: e | 2006/11/02

discharge

Good morning, I had a white, ichy & burning discharge 2 weeks ago. I bought over the counter medication(left name at home) but read on instructions not to use without doctor discription and stop use if abdominal pain accurs which I did experience after 2 days and stop. It seems to solve the problem but now I have the same problem, maybe more yelllowish discharge. I made an appointment for the 20th Nov for my yearly check up as my gynae is fully booked this week and next week I will have my periods. I read that I need to eat yoghurt which I do. Is it dangerous not seeing a doctor asap? Any reason to be worried. Please assist.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is fine to wait till the 20th to see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Maya | 2006/11/02

Sounds like a yeast infection, try caneston and culturelle vaginal pessaries

Reply to Maya

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement